# SDR SWAA2022011045434

- Difficulty date: November 18, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Vert To Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STAB FRONT SPAR RIGHT FWD FUSELAGE FITTING FWD SURFACE HAS LIGHT PITTING ON SURFACE. ; / [01] PERFORMED PENETRANT INSPECTION ON VERTICAL STAB.FRONT SPAR RIGHT FWD FUSELAGE FITTING FWD.SURFACE IAW SOPM 20-20-02. NO CRACKS.; [02] PERFORMED HFEC ROTO ON VERTICAL STAB.FRONT SPAR RIGHT FWD FUSELAGE FITTING IAW NDTM PART 6;51-00-00 PROCEDURE 16. NO CRACKS.; [03] REMOVED BUSHING AT FUSELAGE VERTICAL STAB. FRONT SPAR . RIGHT SIDE FWD FITTING AS PER B737 SOPM 20-50-03.; [04] REMOVED CORROSION AS FUSELAGE VERTICAL STAB . RIGHT SIDE FWD FITTING FWD FACE ; SPOT FACE AREA ; ORIGINAL MATERIAL 0.5000'' ; MATERIAL REMOVED IS 0.0050'' AND SPOT FACE SIZE IS 1.7000'' ; FITTING THICKNESS REMAINING IS 0.4950'' AS PER SRM 51-10-02-0G-0.; [05] CORRECTION ------- REMOVED CORROSION AS FUSELAGE VERTICAL STAB . RIGHT SIDE FWD FITTING FWD FACE ; SPOT FACE AREA ; ORIGINAL MATERIAL 0.5700'' ; MATERIAL REMOVED IS 0.0012'' AND SPOT FACE SIZE IS 1.7000'' ; FITTING THICKNESS REMAINING IS 0.4950'' AS PER SRM 51-10-02-0G-0.; [06] CORRECTION FOR STEP 5 ORIGINAL MATERIAL - 0.5100''   MATERIAL REMOVE - 0.0150''; [07] VERIFIED 3; 5; 6.; [08] ISSUED SUMMARY EA 21-153-03537; [09] CORROSION REMOVED AND AREA INSPECTED ; SHOT/FLAP PEEN AS PER EA 21-153-03537.; [10] NEW BUSHING WAS FABRICATED AND INSTALLED AND AREA WHERE CORROSION WAS REMOVED WAS LEFT AS IS AS PER EA 21-153-03537. - BUSHING WAS FABRICATED BY PREMIER AEROSPACE PO -1748138.; [11] VERIFIED 9 AND 10.
